Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Certain collections of arcs in $ E\sp{3}$


Author: B. J. Ball
Journal: Proc. Amer. Math. Soc. 10 (1959), 699-705
MSC: Primary 54.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0109341-5
MathSciNet review: 0109341
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Bing, A decomposition of $ {E^3}$ into points and tame arcs such that the decomposition space is topologically different from $ {E^3}$, Ann. of Math. vol. 65 (1957) pp. 484-499. MR 0092961 (19:1187g)
  • [2] -, Upper semicontinuous decompositions of $ {E^3}$, Ann. of Math. vol. 65 (1957) pp. 363-374. MR 0092960 (19:1187f)
  • [3] E. Dyer and M.-E. Hamstrom, Completely regular mappings, Fund. Math. vol. 45 (1958) pp. 103-118. MR 0092959 (19:1187e)
  • [4] M.-E. Hamstrom and E. Dyer, Regular mappings and the space of homeomorphisms on a $ 2$-manifold, Duke Math. J. vol. 25 (1958) pp. 521-531. MR 0096202 (20:2695)
  • [5] M. K. Fort, Jr., A note concerning a decomposition space defined by Bing Ann. of Math. vol. 65 (1957) pp. 499-504. MR 0092962 (19:1188a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.00

Retrieve articles in all journals with MSC: 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0109341-5
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society